I've been on antidepressants for several years and run the gamut from Celexa, Prozac, Cymbalta to Zoloft. After packing on mega poundage with Zoloft, doctor gave me the bupropion, indicating it didn't cause weight gain. Can anyone tell me what to expect?
Hi, I've been taking zoloft for 3 years and then they added welbrtrin which is the brand name for the bupropion. They told me it would cause me to lose weight but I have not lost any but I was not told the zoloft causes weight gain. I stopped taking the Wellbutrin because of the way it made me feel. All meds act differently with people, only time will tell,I hope that this may have helped in some way♡
I've taken both Zoloft & Wilbutfin ... at different times. Zoloft I took off & on for several decades and wilbutfin I just recently got off of. If there's any weight gain it eventually levels out and your weight is what's ever normal for you. If you gain any extra weight you'll lose it unless you overly eat. Nothing to be worried about. I'm also in my early 60's. Usually any & all side affects subsides within a few weeks, but remember it's different for each of Us. What works for one might not work for another. Though you can possibly gain weight ... You can also lose it. Certain types or mgs of wilbutfin is sometimes given to people to stop smoking. So I can assume it could help with curving your appetite as well. I hope it all works out for you. Please give Us an update?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jun 2013 • 14 answers
Posted 24 Dec 2013 • 3 answers
Posted 23 Jan 2015 • 4 answers
Medication - My psychiatrist is switching me from Prozac to celexa I was taking 40mg for 5 weeks and
Posted 1 Apr 2015 • 2 answers
Posted 11 Nov 2016 • 3 answers